Makale
Tam Makale
Uluslararası
2020
Fekete-Szego problem for Bi-Bazilevic functions related to Shell-like curves
AIMS Mathematics
Cilt 5 · Sayı 5 · ss. 4412–4423 · 01.01.2020
Özet
In the present investigation, we define a subclass of bi-univalent functions related to shell-like curves connected with Fibonacci numbers to find the estimates of second, third Taylor-Maclaurin coefficients and Fekete-Szego inequalities. Further, certain special cases are also discussed.
Anahtar kelimeler
bi-univalent functions
FEKETE-SZEGO INEQUALITY
UNIVALENT-FUNCTIONS
shell-like function
Bazilevic function
Fibonacci number
Atıf için künye
Orhan, H., Magesh, N., & Abirami, C. (2020). Fekete-Szego problem for Bi-Bazilevic functions related to Shell-like curves. AIMS Mathematics, 5(5), 4412–4423. https://doi.org/10.3934/math.2020281
BibTeX
@article{orhan2020-73123,
author = {Orhan, Halit and Magesh, Nanjundan and Abirami, Chinnasamy},
title = {Fekete-Szego problem for Bi-Bazilevic functions related to Shell-like curves},
journal = {AIMS Mathematics},
year = {2020},
volume = {5},
number = {5},
pages = {4412--4423},
issn = {2473-6988},
doi = {10.3934/math.2020281},
url = {https://akademik.atauni.edu.tr/yayinlar/73123-fekete-szego-problem-for-bi-bazilevic-functions-related-to-shell-like-curves}
}